# SDR AALA202204197807

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 81,558 hours, 10,548 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE FLIGHT LEVEL 350, 4 HOURS 15 MINUTES INTO FLIGHT, FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL FROM AROUND G2 / 2L.  AT THE SAME TIME BLUE STATUS MESSAGE, RECIRC FAN. NO SMOKE OR HAZE. REPLACED UPPER RECIRCULATION FAN PER 21-25-01. STATUS MESSAGE CLEARED. ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING JOB CARD 72L00021001.
